# SDR IPXA10562056

- Difficulty date: August 2, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 297, LBL-50, WL 208 COCKPIT UPPER FLOOR STRUCTURE HAS CORROSION AT SEAT STANCHION BASE PLATE.  R & R SEAT STANCHION ATTACH FITTING IAW SRM 51-40-02-0G.
